RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 2, Pages 114–126 (Mi ufa152)  

On solutions of the first-order PDE with a multidimensional symmetric integral and their modelling

F. S. Nasyrov, E. V. Yureva

Ufa State Aviation Technical University, Ufa, Russia

Abstract: The deterministic analog of the multidimensional Stratonovich integral is constructed. Method of solution of a system of equations with a multidimensional symmetric integral is elaborated. The method of characteristics for solving the Cauchy problem for first-order partial differential equations with a multidimensional symmetric integral is developed. This method reduces solving the initial-value problem of the above equations to solving a system of equations with a multidimensional symmetric integral.

Keywords: multidimensional symmetric integral, differential equations system with multidimensional symmetric integral, partial differential equations with multidimensional symmetric integral, the method of characteristics.

Full text: PDF file (652 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.2
Received: 12.04.2012

Citation: F. S. Nasyrov, E. V. Yureva, “On solutions of the first-order PDE with a multidimensional symmetric integral and their modelling”, Ufimsk. Mat. Zh., 4:2 (2012), 114–126

Citation in format AMSBIB
\Bibitem{NasYur12}
\by F.~S.~Nasyrov, E.~V.~Yureva
\paper On solutions of the first-order PDE with a~multidimensional symmetric integral and their modelling
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 2
\pages 114--126
\mathnet{http://mi.mathnet.ru/ufa152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3432648}


Linking options:
  • http://mi.mathnet.ru/eng/ufa152
  • http://mi.mathnet.ru/eng/ufa/v4/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:170
    Full text:53
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019